Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On uniqueness of Riemann's examples

Authors: Yi Fang and Fusheng Wei
Journal: Proc. Amer. Math. Soc. 126 (1998), 1531-1539
MSC (1991): Primary 53A10; Secondary 35P99
MathSciNet review: 1459120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a properly embedded minimal annulus with one flat end, bounded in a slab by lines or circles, is a part of a Riemann's example.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10, 35P99

Retrieve articles in all journals with MSC (1991): 53A10, 35P99

Additional Information

Yi Fang
Affiliation: Centre for Mathematics and its Applications \ School of Mathematical Sciences\ Australian National University\ Canberra, ACT 0200, Australia

Fusheng Wei
Affiliation: Department of Mathematics, \ Virginia Polytechnic Institute and State University \ Blacksburg, Virginia 24061-0123

PII: S 0002-9939(98)04441-4
Received by editor(s): October 21, 1996
Additional Notes: The first author is supported by the Australian Research Council.
Communicated by: Peter Li
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia